# SDR DALA1157810694

- Difficulty date: September 26, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AIRFONE ANTENNA INTERNAL DOUBLER FOUND FUSELAGE SKIN OIL CANNING JUST AFT OF CUTOUT STA 1500 LT AIRFONE ANTENNA BLANKING PLATE DOUBLER REF N/R 185188 JOB 89009440001.  C/W AT SAA/SAT DURING HMV ON W/O 89014890001.  COMPLIED WITH PRI 495322-14 REV 1.
